# SDR AALA202409091700

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 70,680 hours, 33,058 cycles
- System (JASC): 5200 · Doors
- Part: Control Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R2 DOOR HANDLE DOES NOT LOCK UP WHEN OPENED. PERFORMED ADJUSTMENT OF INNER HOOK AT INNER CONTROL HANDLE R2 DOOR.
